# SDR UIEA2018061001090

- Difficulty date: June 10, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 76,948 hours, 16,094 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT PACK TEMP EICAS MESSAGE DISPLAYED WHEN LEFT PACK IS PLACED IN AUTO. PERFORMED BITE TEST OF PACK TEMP CONTROLLER. NO DEFECTS NOTED. PERFORMED OPS TEST OF L PACK IN AUTO. NO DEFECTS NOTED. NO EICAS MESSAGE SHOWING REF AMM 21-51-00.
